MathSciNet Relay Station
MathSciNet bibliographic data
MR1608532 (98j:35082) 35K55 (35B40 76S05)
Aronson, D. G.; Gil, O.; Vázquez, J. L. Limit behaviour of focusing solutions to nonlinear diffusions. Comm. Partial Differential Equations 23 (1998), no. 1-2, 307–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement